MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. CURVED REINFORCED ENDOTRACHEAL TUBE; CRVD REINF CUFF ET 3.5MM

TELEFLEX MEDICAL SDN. BHD. CURVED REINFORCED ENDOTRACHEAL TUBE; CRVD REINF CUFF ET 3.5MM
Model Number IPN040962
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "the doctor found cuff cannot be inflated during clinical setting before using on patient.Then stopped and changed new one.No impact on patient.".
 
Additional Manufacturer Narrative
Qn#(b)(4).The actual sample was not returned; therefore, ten samples were selected from current production at the manufacturing facility for evaluation.A visual exam was conducted and no defects were observed.The cuff pressure was then tested on the samples and the cuffs on all ten samples could be inflated without any issues and they maintained pressure at 25mbar with no abnormalities.The production samples were then immersed in water for leak testing.No bubbles were observed flowing out from the samples during the underwater test indicating there were no leaks.There is 100% leak testing performed in manufacturing in which any leakage would be identified prior to release from the manufacturing facility.Simulation using the production (representative) samples showed no decrease in cuff pressure and no leakage at the side arm joint was observed.A device history record review was performed and no relevant findings were identified.Without the actual device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
CURVED REINFORCED ENDOTRACHEAL TUBE
Common Device Name
CRVD REINF CUFF ET 3.5MM
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key15092313
Report Number8040412-2022-00193
Device Sequence Number5048944
Product Code BTR
UDI-Device Identifier14026704340894
UDI-Public14026704340894
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/28/2025
Device Model NumberIPN040962
Device Catalogue Number103902-000035
Device Lot NumberKME20H0674
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2022
Supplement Date Received by Manufacturer08/12/2022
Initial Report FDA Received Date07/25/2022
Supplement Report FDA Received Date08/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown